# SDR AALA202309289804

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 38,720 hours, 16,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT R-2 DOOR AND ESCAPE SLIDE LIGHT FAILED TEST. REPLACED EMERGENCY LIGHTING BATTERY PACK POWER SUPPLY M1672 PER MM 33-51-06. FUNCTIONAL CHECK GOOD.
